# SDR DALA2023010300026

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 108,258 hours, 15,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR HARD TO ARM. CORRECTIVE ACTION: REMOVED FOD AT GIRT BAR AREA.  OPS CHECKED NORMAL.  R1 DOOR ARMS NORMAL IAW AMM 52-00.
